# SDR AU990773

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1192 & 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERIOR SKIN CONTAINED CORROSION IN THE FOLLOWING AREAS:  1.  BS 1192 - AREA OF CORROSION 25.4 MM BY 177.8 MM (1 INCH BY 7 INCH).  2.  BS 1212 - AREA OF CORROSION 38.1 MM BY 101.6 MM (1.5 INCHES BY 4 INCHES).  3.  BS 1232 - AREA OF CORROSION 38.1 MM BY 50.8 MM (1.5 INCHES BY 2 INCHES).
